# SDR DALA2017040402818

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 56,251 hours, 20,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT L2 DOOR AND OVERWING EMERGENCY EXIT DOORS TEMPORARILY ILLUMINATED IN FLIGHT.   OPS CHECKED EMERGENCY LIGHTS TO BE NORMAL AT THIS TIME, NO DEFECTS NOTED, OK FOR SERVICE.
